MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PHD¿; ANGIOGRAPHY/ANGIOPLASTY KIT

MERIT MEDICAL SYSTEMS, INC. PHD¿; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 00884450746745
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
At the end of procedure, tech noticed air bubbles in the device.

Brand Name
PHD¿
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key19351407
Report Number19351407
Device Sequence Number7413171
Product Code OEQ
UDI-Device Identifier00884450746745
UDI-Public(01)00884450746745
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2024
Report Date (Section F) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450746745
Device Catalogue NumberMAP802/B
Device Lot NumberI2820148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Date Report Sent to FDA01/25/2024